# SDR SWAA2016071253707

- Difficulty date: July 11, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 46,154 hours, 26,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE EMERGENCY LIGHT INOPERATIVE.   REPLACED THE LAMP IAW AMM.
